MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1160
Medical Device Problem Codes Loose or Intermittent Connection (1371); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information requested but was not received.
 
Event or Problem Description
It was reported that the patient presented for implant procedure.During the procedure, the set screw could not be fixed and the lead could not be locked into the pacemaker's header.The pacemaker was not used and replaced during the procedure.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of loose or intermittent connection was not confirmed.Final analysis found that as received, the device was above elective replacement indicator (eri).There were no anomalies noted upon visual inspection of the set screw.A lead insertion test was performed and the tested lead was able to be secured to the header and locked with proper torque.Longevity assessment was performed, and the device was in the normal range of operation with appropriate remaining longevity.A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.
 
Additional Manufacturer Narrative
The reported event of loose or intermittent connection was not confirmed.Final analysis found that as received, the device was above elective replacement indicator (eri).There were no anomalies noted upon visual inspection of the set screw.A lead insertion test was performed and the tested lead was able to be secured to the header and locked with proper torque.Longevity assessment was performed, and the device was in the normal range of operation with appropriate remaining longevity.

Brand Name
ENDURITY SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20670391
Report Number2017865-2024-69654
Device Sequence Number7371575
Product Code NVZ
UDI-Device Identifier05414734507042
UDI-Public(01)05414734507042(10)P000182334(17)250331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberPM1160
Device Lot NumberP000182334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer01/24/2025
01/28/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date01/27/2025
01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown